# SDR MWEA97396

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREV REPAIR ON FUSELAGE FRAME DBLR AT STA 965  FROM LONG 24L TO 24R.  REMOVED AND REPLACED REPAIR IAW SRM 53-03 FIG 2A.
